Headshot of Dr.Michael  Kerckhove

Dr. Michael Kerckhove

Associate Professor of Mathematics
  • Profile
    Expand All
    • Presentations

      "Local Symmetry and Geodesic Intuition", Special Session on Engaging Students in Undergraduate Geometry, MathFest, August 2012

      "Stable Tissue Topology and Cell Division in 3D", Joint Meetings of the AMS, New Orleans, January 2011.

  • Publications
    Journal Articles

    Kerckhove, Michael. (1999) A Family of stratified area-minimizing cones. Duke Mathematical Journal, v. 96.

    Kerckhove, Michael (1999) A shape of metric Blum ribbons. Journal of Mathematical Imaging and Vision, v.11.

    Kerckhove, Michael (1999) Computation of ridges via pullback metrics from scale-space. Lecture Notes in Computer Science, v.1682.

    Additional Publications

    From Population Dynamics to PDE, The Mathematica Journal, Volume 14, May 2012.

    (with G. Lawlor), The Circle and the Cycloid: a surprising link, American Mathematical Monthly, May 2007, vol 144, no 5, 441- 443.

  • Links